Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and Me disconsolate

Posted by galkeepinon on November 10, 2003, at 0:34:35

In reply to Effexor and Me, posted by disconsolate on November 9, 2003, at 22:06:18

Sorry to hear you're not feeling so hot on Effexor. I got the same SX you describe here when I first started it also.
Effexor is a potent AD.
IMHO, it sounds as if your body is really rejecting Effexor, OR you may just need to 'get used to it' Only you can decide what is best for you with your prescribing physician's help, hopefully.
Re: the 75mg TABLETS, pill-cutters work great. I bought one from Walmart a while back. Maybe that can help you cut them, if indeed that's what you and/or doc decide todo.
Best wishes! :-)
Kristen
==============================================================================


> The first day I took Effexor it made me feel weird and I couldnt drive. Everynight I couldnt sleep I was wide awake and would toss and turn. Now I take my medicine earlier and can sleep but wake up drenched in sweat and have to change clothes cuz they are so gross from the sweat. Sometimes they make me dizzy ..one day I almost fell/passed out with my baby in my arms. I also get hives from this medicine, and i have never gotten hives in my entire life. It also makes me seem as if the objects in front of me are shaking/moving back and forth really fast.
> __________-______________________________________-
> Withdrawls
> One day I forgot to take my medicine, the next day I was throwing up all day, tried to take my medicine but just threw it up. So 2 days went by without my meds and I got sick for 4 days just constantly throwing up. I had to get my boyfriend to come pick me up from work and drive me home because i couldnt drive myself. I found a bag in his car to throw up in. I live 7 minutes away from my work and threw up like 9 times. :( I forgot to take my medicine the day before last and that night had the most dimented,weird,evil dream ever. I also get hot flashes. I want to get off of this medicine..I am taking 75mg TABLETS not capsules, so what can i do????


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[278093]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:278045
URL: http://www.dr-bob.org/babble/20031105/msgs/278093.html